American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Daniel S. Freed. Remarks on Chern-Simons theory. Bull. Amer. Math. Soc. 46 (2009) 221-254. MR 2476413.
Abstract, references, and article information   
View Article: PDF

[2] James E. McClure. Dyer-Lashof operations in $K$-theory. Bull. Amer. Math. Soc. 8 (1983) 67-72. MR 682824.
Abstract, references, and article information   
View Article: PDF

[3] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[4] William G. Dwyer and Eric M. Friedlander. Étale $K$-theory and arithmetic. Bull. Amer. Math. Soc. 6 (1982) 453-455. MR 648533.
Abstract, references, and article information   
View Article: PDF

[5] Claude Schochet. Homogeneous extensions of $C^*$-algebras and $K$-theory. I. Bull. Amer. Math. Soc. 3 (1980) Part 1:715-718. MR 571375.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1